# SDR SWAA2025071080737

- Difficulty date: June 11, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD LOCATED BTW BS 847 TO BS 867, WL 156, AND RBL 18 IN THE AFT CARGO COMPARTMENT.  REPLACED THE SHIELD IAW SRM 51-40-02, AND DWG 146A0081, SHEET 31, REV-.
